MathSciNet Relay Station
MathSciNet bibliographic data
MR1111469 (93f:35121) 35K60 (35B30 35B45 58F12 58F39)
Kalantarov, V. K. On the minimal global attractor of a system of phase field equations. (Russian) Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 188 (1991), Kraev. Zadachi Mat. Fiz. i Smezh. Voprosy Teor. Funktsii. 22, 70--86, 186; translation in J. Math. Sci. 70 (1994), no. 3, 1767–1777
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement